# SDR CALA2023050901423

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 96,528 hours, 17,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23502
- Condition: Unknown
- Location: Sta1916str42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DOUBLER FOUND ON FUSLAGE SKIN AT STA 1916 STR S-42L.   WORK TRANSFER NON ROUTINE WO.1767552 AND ORIGINATED BY V897425. FUSELAGE SKIN AT STA 1916 STR S-42L REPAIRED PER SRM 53-00-01-2R-3 REPAIR 3 RII APPROVED BY HX126723 FUSELAGE SKIN AT STA 1916 STR S-42L REPAIRED PER SRM 53-00-01-2R-3 REPAIR 3 WORK ACCOMPLISHED BY V920500 INSP BY V897231 RII BY V896826
